# SDR AALA201808169008

- Difficulty date: August 8, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 20,300 hours, 8,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT SILL PLATE FORWARD NUT PLATE HOLE LOCATED ON THE AFT INBOARD END OF L4 THRESHOLD.   REPAIRED IAWSRM 53-41-14-300-001 REPAIR PRINCIPLE 7.
